My PDR just upped me from 150 to 225 because I was feeling tired and still had some symptoms. I am in my second week of the 150mg. SHould i have giving it more time?? I am kind of worried because it is the highest recommended dose. Is there much difference in the two dosages?? Is there anyone else that was on the 225 and felt better?? Any suggestions/advice is helpfull. Thanks DC :)
4 Jan 2012
Hello. I was on
150mg for four weeks and then went up to 225mg and felt much better. Decided to go to 300mg and after a month went back to 225mg as felt good on this dosage . I'm off effexor now for almost a month and going back to the old Prozac 20mg . Dont worry about this dose cause if u don't improve you can just talk to your doc nxt visit. x
4 Jan 2012
I too was quickly taken from 150time to 225the and I was fine. I felt my deep depression lift and felt like a weight was taken off my shoulders. Be positive! This is an amazing drug (it at least it has been for me ). I have insane anxiety and it has helped wonders. Any more quiestions please ask!
5 Jan 2012
nenag, I have been on Effexor XR for 10 years now. I started at 75mg and was slowly increased to 150 over time. I have been on 225 for many years now with no problems. I'm wondering, are you still feeling bad or are you still experiencing side effects? I contined to feel heightened anxiety for about two weeks after my dose was increased. My doctor gave me Ativan to help with the worst times and as I continued I needed the Ativan less and less. Aside from side effects like being tired, really strange dreams and dry mouth, I feel really good on Effexor XR. Above all, keep in constant contact with your doctor until you feel better. Effexor XR has been awesome for me but isn't for everyone. BTW, I also found taking tai chi to help with the racing thought very helpful! I hope you feel better soon. Stay with it, it does take time to adjust. But do call your doctor. Mine was awesome and even called me back at 10PM once! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Then slowly I began to feel unaffected so the doctor upped my dosage to 225 mg. I'm not as anxious or depressed, but I am very irritable. I ...
1 answer • 18 Dec 2012
... over the last 7 years (from 225 mg to most recently 37.5 mg). While I will say that this drug helped me out early on, I have felt it hasn't ...
1 answer • 25 Jul 2014
... increased is from 175 to 225 and I feel like her symptoms or side effects are getting worse... anybody have any info. Thanks
3 answers • 22 Feb 2015
... 150mg/day dose because my physician, after several calls hasn't refilled the script. My whole body feels like it's "humming", ...
1 answer • 24 May 2015